# SDR CALA2014063000837

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,814 hours, 15,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FRAMES BETWEEN 8R & 9R AC BRACKET FOUND FRAMES CRACKED AT STATION 440R INBD FASTENER.  IAW EA 5310-040716 REV G NO CRACK RADIUS.  INITIATED A DIP IAW ECRA 5310-06138 PART 1 STEP 16.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE ACFT REACHING 50,000 TOTAL FLT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLT CYCLES BUT BEFORE 44,000.
